# SDR SWAA2024011626314

- Difficulty date: November 30, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,318 hours, 17,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED O/B AFT FLAP LOWER SURFACE I/B SIDE AT RT WING 2023-751415<[01] TOOL USED: CALIPER P/N: 600-464 S/N: B17030933 DUE DATE: 07-NOV-24.;[02] TOOL USED ULTRASONIC EQUIPMENT PN: EPOCH 650 ; SN: 190984811; DUE DATE: 24 JAN 24.;[03] TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N:18185781 DUE DATE: 24-JAN-24.COATING THICKNESS GAUGE P/N:POSITECTOR 6000 NS3 S/N:767584 DUE DATE:21-AUG-24;[04] ULTRASONIC EQUIPMENT USED P/N: EPOCH 6LT; S/N: 230529908; DUE DATE: 22-AUG-24;[05] REPAIRED O/B AFT FLAP LOWER SURFACE I/B SIDE AT RT WING IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16. THIS INTERIM REPAIR MUST BE INSPECTED BY TAP TEST EVERY 6;875 CYCLES OR 30 MONTHS. SEE INDIVIDUAL SIGNOFF BELOW.;[06] TASK COMPLETED. RII COMPLETED.
